# SDR DALA1030619865

- Difficulty date: November 6, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 74,253 hours, 70,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND AFT ACCESSORY COMPARTMENT FRAME GOUGED AT BS 1209 STRINGER 5 BY FLOW VALVE.  REPAIRED PER SRM 53-01 FIGURE 4 & SPM 06-10-001.
